# SDR SIMA20230310001

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N259NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000682
- Aircraft time: 13,819 hours, 9,022 cycles
- System (JASC): 3140 · Central Computers
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: W
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EICAS FAULT EICAS SCREEN TURNED OFF MOMENTARILY A BURNING SMEL AFTERA FEW SECONDS THE SMELL DISAPPEAR.-C/A-SWAPPED EICAS DISPLAY 3 WITH DISPLAY 4 IAW MEL 31-31 AND AMM 31-61-01. DISPLAY 3 OPS CHECK GOOD. DEFERRED DISPLAY 4 M PROCEDURS C/W
